# SDR SCNA20240116009

- Difficulty date: January 10, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 49,909 hours, 28,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 84354 NRC00001: - - CREW REPORTS FORWRD FA FLASHLIGHT NOT FLASHING  - - RESOLUTION: REMOVED AND REPLACED FWD INBOARD FA FLASH BATTERY IAW AMM 25-64-00-900-806. OPS CHECK GOOD. THIS CLEARS MEL 25-12-1 MDDR#122104
